Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Functions of exponential type


Author: R. D. Carmichael
Journal: Bull. Amer. Math. Soc. 40 (1934), 241-261
MathSciNet review: 1562830
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1934-05833-6
PII: S 0002-9904(1934)05833-6